Slant lightlike submersions from an indefinite almost Hermitian manifold onto a lightlike manifold
Abstract
We introduce slant lightlike submersions from an indefinite almost Hermitian manifold onto a lightlike manifold. We establish existence theorems for these submersions. We also investigate the necessary and sufficient conditions for the leaves of the distributions to be totally geodesic foliations in indefinite almost Hermitian manifolds.Downloads
Published
25.07.2016
Issue
Section
Research articles
How to Cite
Bhatia, S. S., et al. “Slant Lightlike Submersions from an Indefinite Almost Hermitian Manifold onto a Lightlike Manifold”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 7, July 2016, pp. 963-71, https://umj.imath.kiev.ua/index.php/umj/article/view/1894.